# SDR WX0A2015090972850

- Difficulty date: September 7, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N418NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49615
- Aircraft time: 55,915 hours, 47,327 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ROOT LE FAIRING HAS EROSION DAMAGE, APPROX 12"" IN LENGTH & .070"" DEEP.  PERFORMED INTERIM REPAIR IAW EA 20-2015-229.  INSPECTION REQUIRED AT EVERY SERVICE CHECK.
